Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

Convergence Theorems of a New Three-Step Iteration for Nonself Asymptotically Nonexpansive Mappings

BİROL GÜNDÜZ, Sezgin Akbulut

Thai Journal of Mathematics Cilt 13 · Sayı 2 · ss. 465–480 · 01.08.2015

Özet

Let E be a real uniformly convex and smooth Banach space with P as a sunny nonexpansive retraction, K be a nonempty closed convex subset of E. Let T-i : K -> E (i = 1, 2, 3) be three of weakly inward and nonself asymptotically nonexpansive mappings with respect to P. It is proved that three step iteration converges weakly and strongly to a common fixed point of T-i (i = 1, 2, 3) under certain conditions. It presents some new results in this paper.

Atıf için künye

GÜNDÜZ, B., & Akbulut, S. (2015). Convergence Theorems of a New Three-Step Iteration for Nonself Asymptotically Nonexpansive Mappings. Thai Journal of Mathematics, 13(2), 465–480.

BibTeX
@article{gunduz2015-73286,
  author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
  title = {Convergence Theorems of a New Three-Step Iteration for Nonself Asymptotically Nonexpansive Mappings},
  journal = {Thai Journal of Mathematics},
  year = {2015},
  volume = {13},
  number = {2},
  pages = {465--480},
  issn = {1686-0209},
  url = {https://akademik.atauni.edu.tr/yayinlar/73286-convergence-theorems-of-a-new-three-step-iteration-for-nonself-asymptotically}
}